Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 9, NWS North Platte, NE

May 23, 2010Custer County, Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 23, 2010, 9:00 PM CDT for Custer County, Frontier County, Lincoln County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2010, 9:00 PM CDT (02:00 UTC)
Expired
May 23, 2010, 9:45 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Custer County, NE, Frontier County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 118 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 9:15 PM CDTHAIL 110 Se Brady, NE
May 23, 9:20 PM CDTHAIL 0.55 S Brady, NETHE STORM SPOTTER SUGGESTED MOST OF THE HAIL WAS PEA SIZE BUT A FEW STONES WERE AS LARGE AS MARBLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 7:50 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
902 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WUUS53 KLBF 240200
SVRLBF
NEC041-063-111-240245-
/O.NEW.KLBF.SV.W.0009.100524T0200Z-100524T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT SUN MAY 23 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  NORTH CENTRAL FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  EASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 945 PM CDT

* AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT
  AREA...OR 11 MILES NORTH OF CURTIS...AND MOVING NORTH AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...COTTONWOOD CANYON
  STATE WILDLIFE MANAGEMENT AREA...BRADY...MAXWELL...HIGHWAY 30 MILE
  MARKER 210...HIGHWAY 47 MILE MARKER 80...HIGHWAY 40 MILE MARKER 10
  AND HIGHWAY 40 MILE MARKER 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4067 10059 4138 10052 4137 9995 4104 10008
      4103 10021 4074 10021 4072 10020 4066 10022
TIME...MOT...LOC 0200Z 192DEG 46KT 4079 10045
WIND...HAIL 60MPH 1.75IN

$$

TAYLOR
1 follow-up statement
568 
WWUS53 KLBF 240221
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
921 PM CDT SUN MAY 23 2010

NEC063-240230-
/O.CAN.KLBF.SV.W.0009.000000T0000Z-100524T0245Z/
FRONTIER NE-
921 PM CDT SUN MAY 23 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FRONTIER COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4081 10023 4085 10055 4138 10052 4137 9995
      4104 10008 4103 10021 4082 10021
TIME...MOT...LOC 0220Z 192DEG 46KT 4100 10032

$$

NEC041-111-240245-
/O.CON.KLBF.SV.W.0009.000000T0000Z-100524T0245Z/
CUSTER NE-LINCOLN NE-
921 PM CDT SUN MAY 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 945 PM CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BRADY...OR 25 MILES SOUTHEAST OF NORTH PLATTE...MOVING NORTH AT 55
MPH.

IN ADDITION...AT 915 PM CDT QUARTER SIZE HAIL WAS REPORTED 10 MILES 
SOUTHEAST OF BRADY WAS REPORTED WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
LINCOLN AND SOUTHWESTERN CUSTER COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS HIGHWAY 47 MILE MARKER 80 AND HIGHWAY 40 MILE MARKER 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4081 10023 4085 10055 4138 10052 4137 9995
      4104 10008 4103 10021 4082 10021
TIME...MOT...LOC 0220Z 192DEG 46KT 4100 10032
WIND...HAIL 60MPH 1.00IN

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:34 PM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, May 23, 3:34 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT SUN MAY 23 2010

.SHORT TERM DISCUSSION...(TONIGHT THROUGH MONDAY NIGHT)...
THIS EVENING...THE 09Z SREF AND 12Z GFS REMAIN CONSISTENT IN RAPID
WARM/MOIST AIR ADVECTION CENTERED ON THE I-80 CORRIDOR AS EARLY AS
03Z. PROG SOUNDINGS SUGGEST A NARROW WINDOW FOR SFC-BASED UPDRAFTS
IF RICH LOW LVL MOISTURE /LOWER 60S SFC DEW POINTS/ CAN WORK INTO
THE WARM FRONTAL ZONE BY THAT TIME...SO THAT WILL BE SOMETHING TO
WATCH. EVEN IF THAT DOESN/T HAPPEN THOUGH...THE 50-60KT LLJ WILL
FOLLOW THE ELEVATED INSTABILITY AXIS NORTH WITH A HAIL THREAT
OVERNIGHT. /SCHULTZ

LATEST 20Z LAPS DATA SHOWING INSTABILITY INCREASING ALONG AND NORTH
OF NOW NORTHWARD RETREATING WARM FRONT. RUC SOUNDINGS INDICATE THAT
SFC BASED STORMS WILL BECOME POSSIBLE EARLY THIS EVENING...AND LAST
TILL AROUND MIDNIGHT BEFORE INVERSION SETS IN.  SO...TORNADO THREAT
SEEMS POSSIBLE THROUGH THE EVENING ACROSS SOUTHWEST NEBRASKA IN
FAVORABLE BACKED FLOW AREA NORTH OF THE WARM FRONT. /TAYLOR

VERY ACTIVE DAY EXPECTED MONDAY INTO MONDAY NIGHT. SFC LOW PRESSURE
WILL DEEPEN ACROSS THE NEB PANHANDLE MONDAY MORNING...AND THEN MOVE
NORTH INTO NORTHWEST SOUTH DAKOTA BY MONDAY AFTERNOON. THIS LOW WILL
HAVE A SIMILAR TRACK AND INTENSITY TO THE APRIL SYSTEM WHICH BROUGHT
DAMAGING SOUTHERLY WINDS TO MUCH OF WESTERN NEBRASKA. THUS...HAVE
POSTED A HIGH WIND WATCH FOR AREAS ALONG AND WEST OF HWY 83...AND A
WIND ADVISORY FOR AREAS EAST. MAV GUIDANCE INDICATING SUSTAINED
WINDS NEAR 40 MPH WITH HIGHER GUSTS ALONG AND WEST OF HWY 83 DURING
THE AFTERNOON. NEXT CONCERN IS SEVERE WEATHER. SHOULD BECOME VERY
UNSTABLE ALONG AND AHEAD OF THE COLD FRONT...WHICH SHOULD BE MOVING
INTO THE NEBRASKA PANHANDLE BY 21Z. NOT MUCH CAPPING INVERSION TO
OVERCOME...SO TSTMS SHOULD FIRST BE DISCRETE SUPERCELLS...BUT
QUICKLY BECOME MORE OF A SQUALL LINE BY 00Z AS IT MOVES EAST ACROSS
THE AREA. TSTM ACTIVITY SHOULD LARGELY BE EAST OF THE AREA BY 06Z
TUESDAY...WITH WINDS HAVING DIMINISHED.  /TAYLOR

.LONG TERM DISCUSSION...(TUESDAY THROUGH SUNDAY)...
TUESDAY AND WEDNESDAY...DRY AND COOLER TUESDAY BEHIND SFC FRONT
MAINLY IN THE MID 70S. WINDS WILL BE LIGHT...ESPECIALLY COMPARED TO
MONDAY. ANOTHER SHOT AT SHOWERS AND THUNDERSTORMS BY TUESDAY NIGHT
AS SWRLY FLOW ALOFT TO BRING A DISTURBANCE UP FROM NERN NEW
MEXICO/SERN CO. ACTIVITY EXPECTED TO PERSIST THROUGH WEDNESDAY WITH
PARTLY TO MOCLOUDY SKIES AND HIGHS UPPER 70S TO NEAR 80. DEEP LAYER
SHEAR LOOKS TO REMAIN LOW...SO TSTMS SHOULD NOT BE SEVERE.

AS AS INFLUENCE OF UPPER TROUGH EXITING THE NRN PLAINS DIMINISHES
WEDNESDAY NIGHT...WILL JUST KEEP A SLIGHT CHC FOR SHOWERS AND
THUNDERSTORMS. THEN...UPPER RIDGE WILL REMAIN IN CONTROL THURSDAY
AND FRIDAY. NEXT CHC FOR TSTMS EXPECTED SATURDAY NIGHT AS UPPER
TROUGH MOVES INTO NRN PLAINS...DRIVING A FRONT ACROSS NEBR.  HIGHS
THU-FRI FCST IN THE MID 80S WITH MID/UPPER 80S SATURDAY. COOLER
BEHIND THE FRONT SUNDAY IN THE MID/UPPER 80S.

&&

.AVIATION...
A WARM FRONT WILL LIFT NORTH ACROSS NE TONIGHT...AND WILL RESULT IN
SCATTERED TSRA IN ITS VICINITY. CONSENSUS OF MODEL SOLUTIONS SAYS
TIMING WILL BE FROM ABOUT 01-06 UTC AROUND KLBF...AND 04-09 UTC NEAR
KVTN...WHERE THE PROBABILITY OF IMPACT WILL BE A BIT LESS. BRIEF IFR
CONDITIONS ARE POSSIBLE IN ANY TSRA...BUT VFR CIGS AND VIS WILL BE
THE RULE OUTSIDE OF THIS ACTIVITY. THERE IS ALSO A LOW RISK OF MVFR
OR EVEN IFR STRATUS LATE TONIGHT...BUT THAT POTENTIAL IS TOO LOW FOR
A MENTION WITHIN THE KLBF OR KVTN TAFS.

AFTER 12 UTC MONDAY...SOUTH WINDS OF 20G30KT WILL DEVELOP...AND WILL
INCREASE INTO THE 25G40KT RANGE AFTER 18 UTC. THERE ARE ALSO STRONG
INDICATIONS THAT A LINE OF TSRA WILL SWEEP EAST ACROSS MOST IF NOT
ALL OF WESTERN AND NORTH CENTRAL NE BETWEEN 20 MONDAY AND 03 UTC
TUESDAY. THIS WOULD LIKELY RESULT IN AT LEAST BRIEF MVFR AND IFR
CONDITIONS.

&&

.HYDROLOGY...
THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY CONTINUED SHOWING
ELEVATED LEVELS. CURRENT STAGE AT LEWELLEN IS STEADY NEAR 7.3 FEET.
SINCE THERE IS STILL A SLIGHT RISK OF THE STAGE LEWELLEN REACHING
THE FLOOD THE NEXT 24 HRS...WE WILL NOT TAKE ACTION TO CANCEL THE
CURRENT FLOOD WARNING UNTIL THE FORECAST SHOWS A CLEAR TREND
DOWNWARD. THE CURRENT FORECAST INDICATES THAT THE LEVEL WILL CREST
TODAY AND BEGIN TO FALL SLOWLY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...TAYLOR/SCHULTZ
LONG TERM...ROBERG
AVIATION...SCHULTZ
HYDROLOGY...ROBERG
Hazardous weather outlook, May 23, 4:02 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED VERSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT SUN MAY 23 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-242100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
402 PM CDT SUN MAY 23 2010 /257 PM MDT SUN MAY 23 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

AS A WARM FRONT LIFTS NORTH INTO NEBRASKA TONIGHT...SCATTERED
THUNDERSTORMS WILL FIRST DEVELOP OVER SOUTHWEST NEBRASKA THIS
EVENING...AND THEN EXPAND NORTH AND NORTHEAST ACROSS THE REST OF
WESTERN AND NORTH CENTRAL NEBRASKA LATER TONIGHT. SOME STORMS WILL
BE SEVERE...WITH LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER.
THERE IS ALSO A RISK OF DAMAGING WINDS AND A FEW TORNADOES ACROSS
SOUTHWEST NEBRASKA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND MONDAY
EVENING AS A COLD FRONT SWEEPS EAST ACROSS THE REGION. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREAT.

STRONG SOUTH WINDS OF 40 MPH OR HIGHER ARE ALSO POSSIBLE MONDAY
AHEAD OF THE COLD FRONT. STRONG WEST WINDS MAY ALSO OCCUR LATE
MONDAY AFTERNOON AND EARLY MONDAY EVENING BEHIND THE FRONT. FOR
THESE REASONS A HIGH WIND WATCH IS IN EFFECT ALONG AND WEST OF
HIGHWAY 83...AND A WIND ADVISORY IS IN EFFECT EAST OF THERE.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT...BUT THEY ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT...AS
WELL AS ON MONDAY AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

SCHULTZ/TAYLOR

In the hours before

Local storm report, May 23, 8:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 PM CDT SUN MAY 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             4 N CURTIS              40.69N 100.51W
05/23/2010  M1.75 INCH       FRONTIER           NE   PUBLIC

&&

TKECK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:23 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln37 min
May 23, 9:11 PM CDTSevere Thunderstorm WarningLBFChase34 min
May 23, 9:22 PM CDTSevere Thunderstorm WarningLBFCuster53 min
May 23, 9:33 PM CDTSevere Thunderstorm WarningLBFChase, Perkins42 min
May 23, 9:43 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock62 min
May 23, 10:13 PM CDTSevere Thunderstorm WarningLBFChase, Hayes47 min
May 23, 10:19 PM CDTTornado WarningLBFGarfield, Holt, Loup, Rock41 min
May 23, 10:34 PM CDTTornado WarningLBFChase, Hayes26 min
May 23, 10:37 PM CDTTornado WarningLBFHayes, Lincoln38 min
May 23, 11:03 PM CDTSevere Thunderstorm WarningLBFLincoln42 min
May 23, 11:06 PM CDTTornado WarningLBFLincoln24 min
May 23, 11:29 PM CDTTornado WarningLBFLincoln31 min
May 23, 11:39 PM CDTSevere Thunderstorm WarningLBFCherry, Keya Paha18 min
May 23, 11:43 PM CDTTornado WarningLBFLincoln32 min
May 24, 12:14 AM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson46 min
May 24, 12:55 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, McPherson, Thomas50 min
May 24, 1:24 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown51 min
May 24, 1:57 AM CDTSevere Thunderstorm WarningLBFBrown, Rock48 min
May 24, 2:10 AM CDTSevere Thunderstorm WarningLBFBoyd, Keya Paha50 min
May 24, 4:05 AM CDTHigh Wind WarningLBFArthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more15 hr
May 24, 1:35 PM CDTTornado WarningLBFHooker, McPherson25 min
May 24, 1:45 PM CDTTornado WarningLBFLogan, Thomas30 min
May 24, 1:48 PM CDTTornado WarningLBFLincoln, Logan, Thomas27 min
May 24, 1:59 PM CDTTornado WarningLBFCherry, Hooker46 min
May 24, 2:06 PM CDTTornado WarningLBFKeya Paha, Rock24 min
May 24, 2:14 PM CDTTornado WarningLBFBlaine, Cherry, Thomas46 min
May 24, 2:17 PM CDTTornado WarningLBFBlaine, Cherry, Custer, Logan, Thomas43 min
May 24, 2:27 PM CDTTornado WarningLBFKeya Paha18 min
May 24, 2:46 PM CDTTornado WarningLBFCherry29 min
May 24, 2:47 PM CDTTornado WarningLBFBoyd, Keya Paha13 min
May 24, 2:50 PM CDTTornado WarningLBFCherry47 min
May 24, 2:59 PM CDTTornado WarningLBFBrown, Cherry46 min
May 24, 3:15 PM CDTTornado WarningLBFCherry30 min
May 24, 3:21 PM CDTTornado WarningLBFKeya Paha15 min
May 24, 3:26 PM CDTTornado WarningLBFKeya Paha, Rock19 min
May 24, 3:42 PM CDTTornado WarningLBFBrown, Cherry, Keya Paha33 min
May 24, 3:43 PM CDTTornado WarningLBFCherry17 min
May 24, 3:52 PM CDTTornado WarningLBFKeya Paha, Rock24 min
May 24, 3:57 PM CDTTornado WarningLBFSheridan48 min
May 24, 4:12 PM CDTTornado WarningLBFBlaine, Brown, Custer, Loup, Rock35 min
May 24, 4:18 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Grant, Keith27 min
May 24, 4:31 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan59 min
May 24, 4:45 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Keith60 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Keith, Perkins56 min
May 24, 4:58 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan47 min
May 24, 5:31 PM CDTSevere Thunderstorm WarningLBFHayes, Keith, Lincoln, McPherson, Perkins59 min
May 24, 5:40 PM CDTTornado WarningLBFKeith, Lincoln, McPherson50 min
May 24, 5:44 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas31 min
May 24, 5:49 PM CDTSevere Thunderstorm WarningLBFCherry26 min
May 24, 6:16 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Logan, McPherson, Thomas29 min
May 24, 6:17 PM CDTSevere Thunderstorm WarningLBFCherry43 min
May 24, 6:26 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln, Logan, McPherson64 min
May 24, 6:43 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Hooker, Logan, McPherson, Thomas32 min
May 24, 6:46 PM CDTSevere Thunderstorm WarningLBFCherry14 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.